# SDR DALA2024121211676

- Difficulty date: December 6, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0705139) INTERCOSTALS BETWEEN STA 312-328 LBL 12 HAS CORROSION. REMOVED AND REPLACED INTERCOSTAL IAW B737 SRM 51-40-02-0G AND BOEING DWG 141A5400.
